# SDR RRXA98004

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BA1700MODB
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THERE WAS A FLASH AND THEN ELECTRICAL SMOKE FROM F/O'S SIDE PANEL UNDER WINDOW, BY MAP LIGHT.  SMOKE STOPPED QUICKLY AND CLEARED OUT.  NO PROBLEM AFTER THAT.  FOUND GLARESHIELD FLUORESCENT LIGHTS INOP.  REPLACED BALLAST PER MM 33-12.  GLARESHIELD FLUORESCENT LIGHTS OPS CHECK NORMAL.  THIS CLEARS MEL CONT NR 801075 PLACARD REMOVED.
